# SDR DALA2017091606927

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ANGLE BS 927, BETWEEN LONGERONS 29L - 30L  IN THE AFT CARGO BAY.   REPAIRED IAW SRM 53-00-06-2R, REP 2.
